Original Articles

A Dirichlet problem for powers of the generalized Cauchy-Riemann operator

Published in: Quaestiones Mathematicae
Volume 38, issue 2, 2015 , pages: 181–189
DOI: 10.2989/16073606.2014.981717
Author(s): Antonio Nicola Di TeodoroDepartamento de Matemáticas Puras y Aplicadas, Venezuela, Judith VanegasDepartamento de Matemáticas Puras y Aplicadas, Venezuela


In this paper we solve a Dirichlet problem in ℝ3 for the equation Dnu = 0, where Dn is the n-th power of generalized Cauchy-Riemann operator and u is a Clifford algebra depending on parameters valued function.

Get new issue alerts for Quaestiones Mathematicae